Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sums of stationary random variables
HTML articles powered by AMS MathViewer

by Enders A. Robinson PDF
Proc. Amer. Math. Soc. 11 (1960), 77-79 Request permission
References
    A. N. Kolmogorov, Stationary sequences in Hilbert space, Bull. Moscow State Univ. Ser. Math. vol. 2 no. 6 (1941) 40 pp. J. von Neumann, Eigenwerttheorie Hermitescher Functionaloperatoren, Math. Ann. vol. 102 (1929) pp. 49-131. —, Proof of the quasiergodic hypothesis, Proc. Nat. Acad. Sci. U.S.A. vol. 18 (1932) pp. 70-82.
  • A. Khintchine, Korrelationstheorie der stationären stochastischen Prozesse, Math. Ann. 109 (1934), no. 1, 604–615 (German). MR 1512911, DOI 10.1007/BF01449156
  • Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877, DOI 10.1090/coll/015
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00
  • Retrieve articles in all journals with MSC: 60.00
Additional Information
  • © Copyright 1960 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 11 (1960), 77-79
  • MSC: Primary 60.00
  • DOI: https://doi.org/10.1090/S0002-9939-1960-0111068-9
  • MathSciNet review: 0111068